American Journal of Operations Research

American Journal of Operations Research

ISSN Print: 2160-8830
ISSN Online: 2160-8849
www.scirp.org/journal/ajor
E-mail: ajor@scirp.org
"Relationship between Maximum Principle and Dynamic Programming in Stochastic Differential Games and Applications"
written by Jingtao Shi,
published by American Journal of Operations Research, Vol.3 No.6, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top